Loestrin 24 Fe?
- 29 Sep 2010 by curious 2012
- loestrin 24 fe, headache, acne, birth control, contraception, fatigue
I've been taking Loestrin 24 Fe for approximately 3 weeks now, and I've been experiencing breast tenderness, extreme fatigue, headaches, and breakouts (which I only ever had around my period). I'm especially bothered by the sudden breakouts. Should I call my doctor and ask to be switched or wait it out? I have never had acne, and I don't want to start now.
30 Sep 2010
Most side effects of birth control pills are similar to symptoms of the first trimester of pregnancy. They will gradually disappear after your third pack. If it is really bothering you, call the doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
so I was on loestrin Fe sorry im not sure if I spelt that correctly but I was on the birth control for 2 months and oh my god did I go crazy im 16n ...
2 answers • 19 Jun 2013
I am currently on Alesse and experience side effects that I believe to be associated with high progesterone (ex. extreme fatigue, acne). I am looking ...
1 answer • 30 Aug 2013
After losing weight, I went from having no period for 2 years, to spotting every 2 weeks once I started college. My gyno put me on this to regulate ...
1 answer • 22 Nov 2013
I was on Loestrin and was switched to Minastrin and do not like it whatsoever. Is there another form of birth control that would be recommendable? ...
1 answer • 17 Mar 2014
I had implanon removed a few months ago because of cystic acne and weight gain and was put on microgestin fe 1.5/30 to help with the acne. My acne ...
1 answer • 6 Feb 2015